# SDR DALA2014082104632

- Difficulty date: August 11, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 102,651 hours, 12,682 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 194
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO SEAT TRACK REMOVAL, FOUND SEAT TRACK LUG BROKEN AT SEAT 53HJK BS 194.95.   REPAIRED THE SEAT TRACK.
